# SDR E0X2008F00004

- Difficulty date: June 6, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N513LR
- Make and model: Braero BAE1251000
- Aircraft serial: NA1004
- Engine: Pwa PW305
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31B4892
- Condition: Damaged
- Location: Right
- Part time: 4,848 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC DEPARTED AND SHORTLY AFTER DEPARTURE, SMOKE WAS NOTED IN CABIN WITH BAGGAGE SMOKE DETECTOR INDICATING SMOKE IN BAGGAGE COMPARTMENT.  FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE, APPROACH AND LANDING WERE UNEVENTFUL WITH NO OTHER INDICATION OF FIRE.  UPON LANDING, FIRE DEPT CHECKED FOR HEAT SOURCES WITH NONE FOUND.  CONTRACTED FOR INSPECTION AND MAINT, FOUND THAT THE RT (NR 2) ENGINE WAS MAKING SMOKE THROUGH THE ENGINE BLEEDS AND INJECTING SMOKE INTO THE CABIN.  THIS ENGINE WAS A LOANER ENGINE FROM MFG AND AS SUCH MFG WAS CONTACTED.  SERV REP WAS ON SITE AND DETERMINED THAT OIL WAS LEAKING INTERNALY AND ENGINE IS BEING REMOVED AND SERVICEABLE ENGINE INSTALLED. NOT KNOW AT THIS TIME WHAT PART FAILED INTERNALLY IN ENGINE. (K)
